Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 34, NWS Springfield, MO

May 16, 2010McDonald County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at May 16, 2010, 5:07 AM CDT for McDonald County, Newton County, Missouri. It was in force for 10 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2010, 5:07 AM CDT (10:07 UTC)
Expired
May 16, 2010, 3:00 PM CDT
In force
10 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 10:23 AM CDTFLASH FLOODAnderson, MOTHE MAJORITY OF LOW WATER CROSSINGS ACROSS MCDONALD COUNTY ARE IMPASSABLE DUE TO FLOODING.
May 16, 12:28 PM CDTFLASH FLOOD2 W Lanagan, MOHIGHWAY EE WEST OF LANAGAN FLOODED AND IMPASSABLE.
May 16, 1:32 PM CDTFLASH FLOODGranby, MO1 FOOT OF WATER FLOWING OVER A LOW WATER CROSSING ON WEIBERT ROAD EAST OF OLD E HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 316 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WGUS53 KSGF 161007
FFWSGF
MOC119-145-161600-
/O.NEW.KSGF.FF.W.0034.100516T1007Z-100516T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 AM CDT SUN MAY 16 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1100 AM CDT.

* AT 505 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
  AREA. RAINFALL RATES OF AN INCH TO INCH AND A HALF PER HOUR
  HAVE OCCURRED WITH THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
BUSINESS HIGHWAY 60 JUST NORTH OF NEOSHO...
ROUTE DD AT THE ELK RIVER JUST NORTH OF NOEL...
ROUTE W AT SHOAL CREEK NEAR RITCHEY...
HIGHWAY 76 3 MILES WEST OF ANDERSON.

FLOODING HAS ALREADY BEEN REPORTED IN THE TOWN OF NEOSHO WITH THESE 
STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3649 9462 3669 9462 3677 9441 3705 9436
      3706 9410 3705 9407 3702 9406 3650 9408

$$

LINDENBERG
4 follow-up statements
931 
WGUS73 KSGF 161514
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 AM CDT SUN MAY 16 2010

MOC119-145-161600-
/O.CON.KSGF.FF.W.0034.000000T0000Z-100516T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON MO-MCDONALD MO-
1014 AM CDT SUN MAY 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
EASTERN NEWTON AND MCDONALD COUNTIES...

AT 1004 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAIN FROM EARLY THIS MORNING IS BEGINNING TO EXIT THE 
AREA. RADAR ESTIMATES THAT MUCH OF THE AREA RECEIVED ONE TO TWO 
INCHES OF RAIN EARLIER THIS MORNING. THIS IS RESULTING IN RAPID 
CREEK AND STREAM RISES ACROSS THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

FLOODING HAS BEEN REPORTED IN THE CITY OF NEOSHO. THE LITTLE SUGAR 
CREEK NEAR PINEVILLE IS ALSO EXCEEDING BANKFULL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.

&&

LAT...LON 3649 9462 3669 9462 3677 9441 3705 9436
      3706 9410 3705 9407 3702 9406 3650 9408

$$

SCHAUMANN
569 
WGUS53 KSGF 161551
FFWSGF
MOC119-145-162000-
/O.EXT.KSGF.FF.W.0034.000000T0000Z-100516T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 AM CDT SUN MAY 16 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 PM CDT.

* AT 1051 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
  AREA. RADAR ESTIMATES THAT ONE TO TWO INCHES OF RAIN FELL EARLIER 
  THIS MORNING. ADDITIONAL RAINFALL WILL BE POSSIBLE THIS AFTERNOON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

FLOODING HAS BEEN REPORTED IN THE CITY OF NEOSHO. THE LITTLE SUGAR 
CREEK NEAR PINEVILLE IS ALSO EXCEEDING BANKFULL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.

&&

LAT...LON 3649 9462 3669 9462 3677 9441 3705 9436
      3706 9410 3705 9407 3702 9406 3650 9408

$$

SCHAUMANN
306 
WGUS73 KSGF 161808
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 PM CDT SUN MAY 16 2010

MOC119-145-162000-
/O.CON.KSGF.FF.W.0034.000000T0000Z-100516T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON MO-MCDONALD MO-
108 PM CDT SUN MAY 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EASTERN NEWTON AND MCDONALD COUNTIES...

AT 1259 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
EXCESSIVE RAINFALL FROM EARLIER TODAY WAS PRODUCING FLASH FLOODING 
ACROSS THE WARNED AREA. MANY LOCATIONS RECEIVED BETWEEN ONE AND TWO 
INCHES OF RAINFALL IN A SHORT AMOUNT OF TIME. THIS HAS RESULTED IN 
MULTIPLE LOW WATER CROSSINGS BECOMING FLOODED AND IMPASSABLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

MCDONALD COUNTY EMERGENCY MANAGEMENT AND THE SHERIFFS OFFICE REPORT 
THAT NUMEROUS LOW WATER CROSSINGS REMAIN FLOODED ACROSS THE COUNTY. 
FLOODING HAS ALSO BEEN REPORTED IN THE CITY OF NEOSHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES OR LOW WATER CROSSINGS.

&&

LAT...LON 3649 9462 3669 9462 3677 9441 3705 9436
      3706 9410 3705 9407 3702 9406 3650 9408

$$

SCHAUMANN
840 
WGUS73 KSGF 161957
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT SUN MAY 16 2010

MOC119-145-162007-
/O.EXP.KSGF.FF.W.0034.000000T0000Z-100516T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEWTON MO-MCDONALD MO-
257 PM CDT SUN MAY 16 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CDT FOR EASTERN
NEWTON AND MCDONALD COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING FOR 
SMALL STREAMS WHICH IS IN EFFECT UNTIL 1 PM ON MONDAY.

LAT...LON 3649 9462 3669 9462 3677 9441 3705 9436
      3706 9410 3705 9407 3702 9406 3650 9408

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 16, 3:04 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 16, 3:04 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT SUN MAY 16 2010

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH DENSE FOG THIS
MORNING...THEN ATTENTION TURNS TO THE NEXT ROUND OF RAINFALL
WHICH WILL SPREAD OVER THE AREA THIS MORNING INTO THIS EVENING.

CURRENTLY...FOG HAS DEVELOPED ACROSS MUCH OF THE AREA EARLY THIS
MORNING...WITH WIDESPREAD DENSE FOG OCCURRING SOUTH OF THE
INTERSTATE 44 CORRIDOR WHERE LOW LEVEL MOISTURE IS THE HIGHEST.
THIS FOG WILL PERSIST INTO THE MID MORNING HOURS...THEREFORE A
DENSE FOG ADVISORY HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF
THE INTERSTATE 44 CORRIDOR THIS MORNING.

AN UPPER LEVEL TROUGH IS CURRENTLY PUSHING INTO THE CENTRAL PLAINS
EARLY THIS MORNING AND WILL CONTINUE TO PUSH EAST TOWARDS THE AREA
TODAY. AS THIS SYSTEM PUSHES EAST...THE NEXT ROUND OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS OKLAHOMA AND WILL PUSH INTO THE
AREA THIS MORNING. THIS ACTIVITY WILL THEN CONTINUE TO DEVELOP AND
PUSH EAST ACROSS THE CWA INTO THE EVENING HOURS. THE HEAVIEST
RAINFALL IS EXPECTED TO OCCUR ACROSS THE SOUTHERN CWA...WHERE
ADDITIONAL WIDESPREAD RAINFALL AMOUNTS OF AROUND AN INCH WITH
LOCALLY HEAVIER AMOUNTS AREA EXPECTED. WITH THE SATURATED SOIL
CONDITIONS FROM THE RECENT RAINS...THIS ADDITIONAL RAINFALL MAY
LEAD TO LOCALIZED FLOODING TODAY. AS A RESULT A FLASH FLOOD WATCH
WILL REMAIN IN PLACE ACROSS THE SOUTHERN CWA INTO THIS EVENING.

AS THIS SYSTEM PUSHES EAST TODAY...A WARM FRONT WILL PUSH NORTH
TO NEAR THE MISSOURI ARKANSAS BORDER. ELEVATED INSTABILITY WILL
INCREASE ACROSS THE SOUTHERN CWA JUST TO THE NORTH OF THE THIS
FRONT. A FEW OF THE STRONGER STORMS MAY BE CAPABLE OF SMALL TO
MARGINALLY SEVERE HAIL THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHERN MISSOURI...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

THE HEAVIEST RAINFALL WILL PUSH NORTHEAST AND OUT OF THE AREA THIS
EVENING. HOWEVER...LINGER LIGHT SHOWERS AND OR DRIZZLE WILL LIKELY
LINGER ACROSS THE AREA THROUGH MUCH OF MONDAY ON THE BACK SIDE OF
THIS SYSTEM. DRIER AREA WILL THEN BUILD INTO THE REGION BY MONDAY
EVENING BRINGING AN END TO THE CHANCES FOR DRIZZLE TO THE AREA.
ANOTHER SYSTEM WILL THEN MOVE TOWARDS THE AREA DURING THE MIDDLE
TO THE END OF THE WEEK BRINGING ADDITIONAL CHANCES FOR SHOWERS AND
THUNDERSTORMS TO THE AREA.

WISE

&&

.AVIATION...

FOR THE 16/0600Z KSGF/KJLN/KBBG TAFS...ABUNDANT LOW LEVEL
MOISTURE...WEAK LOW LEVEL E-SE LOW LEVEL FLOW RESULTING IN STRATUS
DEVELOPMENT AND BUILD DOWN OVER THE AREA TONIGHT. DENSE FOG HAS
ALREADY DEVELOPED ALONG THE MO/AR LINE WHERE SOME UPSLOPE
COMPONENT WITH THE TERRAIN IS LIKELY OCCURRING. IFR CEILINGS
AND/OR VISIBILITY IS EXPECTED WITH THE VISIBILITY WORSENING AT
KSGF/KJLN WITH TIME. SOME ISOLD SHOWERS MAY ALLOW THE
VISIBILITY/CEILINGS TO BRIEFLY RISE...HOWEVER...BELEIVE THE MORE
ABUNDANT SHOWERS WILL HOLD OFF UNTIL AFTER 12Z-15Z ACROSS THE
REGION. WEAK LOW PRESSURE WILL PASS EAST OF THE REGION SUNDAY
AFTERNOON WITH WINDS BECOMING MORE N-NW. PROGGED SOUNDING INDICATE
THAT SOME LOWER MVFR OR POTENTIALLY IFR CEILINGS WILL PERSIST
INTO SUNDAY EVENING. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR MOZ070-071-
     080>083-090>092-095>098-102>106.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ077-079>083-
     088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, May 16, 4:15 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT SUN MAY 16 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
415 AM CDT SUN MAY 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

HAZARDS WEATHER RISK...

  LIMITED HAIL RISK FOR HAIL TO THE SIZE OF QUARTERS.

  ELEVATED FLOODING RISK.

  LIMITED LIGHTNING RISK.

  SIGNIFICANT FOG RISK.

DISCUSSION...

  AREAS OF DENSE FOG WILL CONTINUE THROUGH THE MID MORNING HOURS
  TODAY...MAINLY SOUTH AND EAST OF THE INTERSTATE 44
  CORRIDOR...WHERE A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM.
  PATCHY DENSE FOG WILL BE POSSIBLE ACROSS THE REMAINDER OF THE
  AREA. VISIBILITIES WILL DROP TO A QUARTER MILE OR LESS AT TIMES.

  ANOTHER ROUND OF RAIN AND THUNDERSTORMS ARE DEVELOPING ACROSS
  NORTHEASTERN OKLAHOMA EARLY THIS MORNING...AND WILL SPREAD INTO
  AND ACROSS THE AREA THIS MORNING INTO THE EVENING HOURS.
  MODERATE TO HEAVY RAINFALL WILL AGAIN BE POSSIBLE...WHICH WILL
  CONTINUE AN ELEVATED RISK FOR FLOODING. A FLASH FLOOD WATCH IS
  IN EFFECT INTO THIS EVENING FOR LOCATIONS ALONG AND SOUTH OF A
  GIRARD KANSAS TO BOLIVAR TO SALEM MISSOURI LINE.

  ELEVATED INSTABILITY WILL INCREASE ACROSS SOUTHERN MISSOURI
  TODAY...WHICH WILL RESULT IN A LIMITED RISK FOR A FEW STORMS
  CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL ACROSS SOUTHERN
  MISSOURI THIS MORNING INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS DURING THE MIDDLE AND
  LATER PORTIONS OF THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:10 AM CDTDense Fog AdvisorySGFBarry, Christian, Dallas, Dent, Douglas, Greene and 12 more8 hr
May 16, 7:23 AM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
May 16, 8:59 AM CDTFlash Flood WarningSGFChristian, Greene, Stone, Taney6 hr
May 16, 9:29 AM CDTRiver Flood WarningSGFPulaski12 hr
May 16, 9:47 AM CDTFlash Flood WarningSGFBenton, Cedar, Hickory, St. Clair6 hr
May 16, 10:00 AM CDTFlash Flood WarningSGFDallas, Douglas, Ozark, Polk, Webster, Wright5 hr
May 16, 11:11 AM CDTFlash Flood WarningSGFBenton, Camden, Laclede, Miller, Morgan, Pulaski5 hr
May 16, 11:49 AM CDTFlash Flood WarningSGFDent, Maries, Phelps, Shannon, Texas4 hr
May 16, 12:54 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Lawrence, McDonald and 5 more24 hr
May 16, 2:22 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Hickory, Laclede, Maries and 5 more23 hr
May 16, 4:03 PM CDTFlash Flood WarningSGFDouglas, Wright6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.